Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Masturbation after taking condom off
Jan 26, 2006

Hi Dr. Bob, I recently had sex with a prostitue. During most of the intercourse I wore two latex condoms. However, towards the end of intercourse I took one of the condoms off and kept one on. I did not ejaculate in her. I pulled out and she began to masturbate me over the condom. I then continued to masturbate myself over the condom. However, I took the condom off and continued to masturbate myself. I don't think I had any open cuts or sores on my penis. However, part of the skin may have been a little red after the masturbation. Do I have a valid concern of contracting HIV from the vaginal fluids that may have been on the condom then on my hand, then possibly getting into my bloodstream through the skin of my penis. I have always heard HIV does not survive in the presence of oxygen. I have not been able to concentrate on anything lately (hopefully due to guilt).

P.S. I researched the archives and found similar situations, however I don't think the answers apply to this instance. I really appreciate and respect what you do for others through this website and would like to give a generous donation if you let me know where to send it.

Thanks in advance

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
Not a question, just want to say thanks
Next
anemia and HIV +

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement